Skip navigation
Skip navigation

K-Theory for triangulated categories 3 3/4: A direct proof of the Theorem of the Heart

dc.contributor.authorNeeman, Amnon
dc.date.accessioned2015-12-13T23:16:21Z
dc.date.available2015-12-13T23:16:21Z
dc.identifier.issn0920-3036
dc.identifier.urihttp://hdl.handle.net/1885/89365
dc.publisherKluwer Academic Publishers
dc.sourceK-Theory
dc.titleK-Theory for triangulated categories 3 3/4: A direct proof of the Theorem of the Heart
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume22
dc.date.issued2001
local.identifier.absfor010103 - Category Theory, K Theory, Homological Algebra
local.identifier.ariespublicationMigratedxPub19363
local.type.statusPublished Version
local.contributor.affiliationNeeman, Amnon, College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.startpage1
local.bibliographicCitation.lastpage44
dc.date.updated2015-12-12T08:47:49Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  22 January 2019/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator